# SDR USAA920071080

- Difficulty date: October 28, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69489852
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - CRACKED INTERCOSTAL ATTACH CLIP, BS 360, S18L.  REPLACED INTERCOSTAL ATTACH CLIP, BS 360, S18L IAW B737 SRM 51-40-02.
